MathSciNet Relay Station
MathSciNet bibliographic data
MR1414658 35J70 (31B35 35J10 42B20)
Lu, Guozhen A Fefferman-Phong type inequality for degenerate vector fields and applications. PanAmer. Math. J. 6 (1996), no. 4, 37–57.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement